MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS, 310, STAGE 3 BOXING; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC PARAPAC PLUS, 310, STAGE 3 BOXING; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 530A1167
Medical Device Problem Code Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device operators reported an oxygen leak for this device.The reporter checked the device and there appears to be no leak externally and the device operates as it should.However, when the oxygen hose is connected to the oxygen tank and the switch is set to "off", there is a hissing noise coming from inside the device.Michael carrick from barts health nhs trust, reported on behalf of the royal london hospital.They are unsure of the event's date.There was no patient harm and no medical intervention.The issue was found before use with a pre use check.
 
Additional Manufacturer Narrative
H6: evaluation codes updated device evaluation: one device was received.A visual inspection found the device was received with a damaged tamper seal.During the functional testing, the peep, cpap and o2 concentration (50%) over limits and there was inside leakage.The customer reported problem was confirmed.The cause of the issue was the o2 leakage.No action was taken as the device will be scrapped.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
PNEUPAC PARAPAC PLUS, 310, STAGE 3 BOXING
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19264972
Report Number3012307300-2024-03475
Device Sequence Number6981548
Product Code BTL
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)111115
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530A1167
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown